# SDR P5CA9601149

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 1780-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRAP ON INTERCOSTAL AT CARGO FLOOR BETWEEN STA 1780 TO 1800 RT SIDE ABOVE STRINGER 42.  FAB NEW STRAP INST AND RIVETED PER SRM 51-40-02.
